# SDR CA030304004

- Difficulty date: March 1, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Make and model: Airbus A330-322
- Engine: Pwa PW4168
- System (JASC): 2400 · Electrical Power System
- Part: Mount
- Part number: NSA9311901
- Condition: Burned
- Location: Fuse
- Stage of operation: NR
- How discovered: 9
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

(CAN) A/C ARRIVED YVR WITH APU INOP. INSPECTION OF THE 5000VE PANEL REVEALED THAT THE FUSE F/N 6KA1 WAS INFACT BLOWN. CLOSER INSPECTION ALSO FOUND THAT ONE STUD BOLT OF THE MOUNT P/N NSA931190-1 THAT THE FUSE SITS ON WAS HEAVILY DAMAGED BY EXTREME HEAT.  NUT ON STUD FOUND TO BE FUSED TO THREAD AND WASHER MELTED TO NUT. BUSS BAR F9259000720000 WAS ALSO FOUND TO HAVE DAMAGE WITH SEVERE PITTING AND MELTED MATERIAL ON IT.
